# SDR 06FDEA0599

- Difficulty date: February 8, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TEE FITTING CORRODED STA 740 RBL 4 CORROSION ON LOWER EDGE OF BULKHEAD.  REPLACED BULKHEAD LOWER CHORD PER SRM 51-30-5 AND 51-30-2.
